Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Excessive hair fall, fall on slightest touch. No improvement with Amexidil 5. What else can be done?

I am 22yrs old and presently suffering from severe hair loss . They fall the moment i touch them softly even and its scary when I find then on the floor after I comb. Earlier I had used Hair 4 U tropical solution 2% in 2009 and had recovered from the problem then and again suddenly find my condition more worst than what I had suffered then during these days and with a dermatologist consultation I am asked to continue my treatment with Amexidil 5 (ranbaxy) . It has been a month I am using it but yet no control on hair fall rather I feel depressed to find same excessive hair loss. Please help me.
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  3233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
Firstly the cause of hair fall should be looked for. Anemia, thyroid disorder, recent illness, stress surgery, pregnancy, lactation vitamin d deficiency, severe dandruff, hormonal derangement etc are some of the cases. Amexidil will help in regrowth only when the underlying cause has been treated. As a general measure improve your diet. Incorporate protein foods like soy, lentil, sprouts, chicken, fish, liver, dairy products green leafy vegetables, fruits and nuts in your diet.
Hope that helped.
Take care
Answered: Sat, 20 Jul 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor